# SDR VNAA20241213018

- Difficulty date: November 5, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207543
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2EAS) BTW FS349.00 TO FS364.00 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT.  INTERCOSTALS (2EAS) BTW FS349.00 TO FS364.00 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-003-A02 AND WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01
